Buy it Again
Vicks DayQuil NyQuil Medicine For Severe Cold Flu And Congestion Liquicaps - 24 Count

Vicks DayQuil NyQuil Medicine For Severe Cold Flu And Congestion Liquicaps - 24 Count

Active Ingredients: NyQuil Severe Cold & Flu: (In Each LiquiCap): Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Doxylamine Succinate (6.25 mg), Phenylephrine HCl (5 mg). DayQuil Severe Cold & Flu: (In Each LiquiCap): Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). NyQuil Severe Cold & Flu: Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant. DayQuil Severe Cold & Flu: Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: NyQuil Severe Cold & Flu: FD&C Blue 1, Gelatin, Glycerin, Pharmaceutical Ink (May Contain This Ingredient), Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution. DayQuil Severe Cold & Flu: Ammonium Hydroxide, FD&C Blue 1, FD&C Red 40, Gelatin, Glycerine, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Simethicone, Sorbitol Sorbitan
DayQuil Severe, NyQuil Severe, Cold & Flu, LiquiCaps

Other Information: Do not exceed 25 degrees C. Misc: 16 DayQuil liquicaps. 8 NyQuil liquicaps. DayQuil Severe: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr Guaifenesin. Minor Aches & Pains, Fever Nasal Congestion & Sinus Pressure. Cough. Chest Congestion. Non-Drowsy. NyQuil Severe: Acetaminophen, Phenylephrine HCl, Doxylamine Succinate, Dextromethorphan HBr. Minor Aches & Pains, Fever. Nasal Congestion. & Sinus Pressure. Sneezing, Runny Nose. Cough. Nighttime Relief. New max strength LiquiCaps. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org. www.pg.com. www.vicks.com. Made in Canada.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: NyQuil Severe Cold & Flu: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash; if a skin reaction occurs, stop use and seek medical help right away. DayQuil Severe Cold & Flu: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash; if a skin reaction occurs, stop use and seek medical help right away. Liver warning: NyQuil Severe Cold & Flu: This product contains acetaminophen. Severe liver damage may occur if you take more than 8 LiquiCaps in 24 hours, which is the maximum daily amount for this product; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. DayQuil Severe Cold & Flu: This product contains acetaminophen. Severe liver damage may occur if you take more than 8 LiquiCaps in 24 hours, which is the maximum daily
Directions Directions: Take only as directed. Do not exceed 8 LiquiCaps per 24 hrs. Adults & Children 12 Yrs & Over: 2 LiquiCaps with water every 4 hrs. Children 4 to Under 12 Yrs: Ask a doctor. Children Under 4 Yrs: Do not use.
About the Producer P & G
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.